# SDR QXEA200602024

- Difficulty date: August 5, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 20,087 hours, 29,022 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YKM FLIGHT 2003 RIGHT YAW DAMPER INOP.  MAINTENANCE PERFORMED AFCS OPERATION GROUND POWER UP TEST.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
